# SDR DJFA2006275

- Difficulty date: June 21, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N898TA
- Make and model: Beech 400A
- Aircraft serial: RK295
- Aircraft time: 4,934 hours, 4,141 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A23324003
- Condition: Cracked
- Location: Vertical Stab
- Part time: 4,934 hours, 4,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT A VERTICAL STABILIZER SUPPORT RIB WAS FOUND CRACKED.  SUPPORT RIB PART NUMBER 45A23324-003 WAS REPLACED REFERENCING THE BEECHJET 400A STRUCTURAL REPAIR MANUAL.
